The ends of discs
Bulletin de la Société Mathématique de France, Volume 114  (1986), p. 175-195
@article{BSMF_1986__114__175_0,
     author = {Globevnik, Josip and Stout, Edgar Lee},
     title = {The ends of discs},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     pages = {175-195},
     doi = {10.24033/bsmf.2053},
     zbl = {0605.32006},
     mrnumber = {88c:32007},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1986__114__175_0}
}
Globevnik, Josip; Stout, Edgar Lee. The ends of discs. Bulletin de la Société Mathématique de France, Volume 114 (1986) , pp. 175-195. doi : 10.24033/bsmf.2053. http://www.numdam.org/item/BSMF_1986__114__175_0/

[Al] Alexander (H.), Polynomial approximation and hulls in sets of finite linear measure, Amer. J. Math., Vol. 93, 1971, pp. 65-74, MR 44 # 1841. | MR 44 #1841 | Zbl 0221.32011

[BG] Bedford (E.) and Gaveau (B.), Envelopes of holomorphy of certain 2-spheres in ℂ2, Amer. J. Math., Vol. 105, 1983, pp. 975-1009. | MR 84k:32016 | Zbl 0535.32008

[Be] Berndtsson (B.), Integral formulas for the ∂∂-equation and zeros of bounded holomorphic functions on the unit ball, Math. Ann., Vol. 249, 1980, pp. 163-176. | MR 81m:32012 | Zbl 0414.31007

[Ch] Chirka (E. M.), Reguljarnost' granits analiticheskikh mnozhestv, Mat. Sb., Vol. 117, No. 159, 1982, pp. 291-334 ; English translation : Regularity of the boundaries of analytic sets, USSR Sb., Vol. 45, 1983, pp. 291-335. | MR 83f:32009 | Zbl 0525.32005

[Du] Duren (P.), Theory of Hp spaces, Academic Press, New York and London, 1970. | MR 42 #3552 | Zbl 0215.20203

[Fo] Fornaess (J. E.), Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., Vol. 98, 1976, pp. 529-569, Mr 54 # 10669. | MR 54 #10669 | Zbl 0334.32020

[GS1] Globevnik (J.) and Stout (E. L.), Holomorphic functions with highly noncontinuable boundary behavior, J. Analyse Math., Vol. 41, 1982, pp. 211-216, MR 84h32016. | MR 84h:32016 | Zbl 0564.32009

[GS2] Globevnik (J.) and Stout (E.L.), The ends of varieties, Amer. J. Math, (to appear). | Zbl 0678.32005

[Ha] Harvey (F. R.), Holomorphic chains and their boundaries, Several Complex Variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams College, Williamstown, Mass., 1975), pp. 309-352, Amer. Math. Soc., Providence, 1977. MR 56 # 5929. | Zbl 0374.32002

[HCh] Henkin (G. M.) and Chirka (E. M.), Granichny svoĭstva golomorfnykh funktsiĭ neskol'kikh komplekshykh peremennykh, Sovremennye Problemy Matematiki, T. 4, Itogi Nauki i Tekhniki, Moskva, 1975, pp. 13-142. (English Translation : Boundary properties of holomorphic functions of several complex variables, J. Sov. Math., Vol. 5, 1976, pp. 612-687, MR 57 # 16698).

[Ki] King (J.R.), The currents defined by analytic varieties, Acta Math., Vol. 127, 1971, pp. 185-220, MR 52 # 14359. | MR 52 #14359 | Zbl 0224.32008

[Ni1] Nitsche (J.C.C.), The boundary behavior of minimal surfaces, Kellogg's theorem and branch points on the boundary, Invent. Math., Vol. 8, 1969, pp. 313-333, MR 41 # 4399 a. | MR 41 #4399a | Zbl 0195.23101

[Ni2] Nitsche (J.C.C.), Concerning my paper on the boundary behavior of minimal surfaces, Invent. Math., Vol. 9, 1969/1970, 270. MR 41 # 4399 b. | MR 41 #4399b | Zbl 0202.20601

[Pr] Privalow (I. I.), Randeigenschaften Analytisher Funktioneu, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956.

[Ri] Rickart (C. E.), General Theory of Banach Algebras, Van Nostrand, Princeton, 1960. | MR 22 #5903 | Zbl 0095.09702

[Ru1] Rudin (W.), Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc., Vol. 7, 1956, pp. 825-830, MR 18, p. 587. | MR 18,587a | Zbl 0073.09102

[Ru2] Rudin (W.), Function Theory in the Unit Ball of ℂN, Springer-Verlag, New York, Heidelberg, Berlin, 1980. | MR 82i:32002 | Zbl 0495.32001

[St] Stolzenberg (G.), Uniform approximation on smooth curves, Acta Math., Vol. 115, 1966, pp. 185-198, MR 33 # 307. | MR 33 #307 | Zbl 0143.30005

[We] Wermer (J.), Polynomial approximation on an arc in ℂ3, Ann. Math., Vol. 62, (2), 1955, pp. 269-270, MR 17, p. 255. | MR 17,255h | Zbl 0067.05001

[Zy] Zygmund (A.), Trigonometric Series, second edition, Cambridge University Press, Cambridge, 1979.